MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 74 yo female patient, initial left shoulder implanted in (b)(6) 2015, underwent a revision procedure in (b)(6) 2024, approximately 9 years 4 months post the initial procedure.The patient complained about some mild pain in their shoulder.The surgeon obtained a ct which confirmed remodelling of the glenoid with the component migrating medially and superiorly.The first stage revision was completed with the stem left insitu.A replicator plate and antibacterial spacer were used to combat any potential infection.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.X-rays were not available.The explanted devices are not available for return, they were sent to rph for study.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: 300-01-11 humeral stem, 11mm (b)(6).320-02-38 expanded glenosphere, 38mm, +4mm (b)(6).320-10-00 humeral adapter tray, +0 (b)(6).320-15-01 glenoid plate (b)(6).320-15-05 glenosphere locking screw (b)(6).320-20-00 torque defining screw kit (b)(6).320-20-18 compression screw, 4.5 x 18mm, white (b)(6).320-20-18 compression screw, 4.5 x 18mm, white (b)(6).320-20-22 compression screw, 4.5 x 22mm, black (b)(6).320-20-26 compression screw, 4.5 x 26mm, orange (b)(6).320-20-46 compression screw, 4.5 x 46mm, purple (b)(6).320-38-00 humeral liner, 38mm, +0 (b)(6).
 
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.The revision reported may be the result of glenoid loosening and prosthesis wear over the course of 9.5 years of implantation.However, the glenoid loosening cannot be confirmed and the underlying reason and/or any contributing factors to the event cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key20501672
Report Number1038671-2024-04064
Device Sequence Number20730234
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2024
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale